Discussions that mention synthroid

Allergies board


allergies can make you very fatigued and maybe this is what is going on with you. I too have both allergies and I am hypothyroid. Your thyroid may need some further adjustment. I know when my thyroid meds are not right, my allergies seem to bother me worse and I am very fatigued. I have been on thyroid meds for approx 10 years and have had to have my meds adjusted several times. This year has been the worst so far. My dose has been adjusted up twice and now back down again a month ago. Now I am concerned that the same old problems will come back to haunt me because I am back to a dose that caused me problems before. The Doctor never mentioned trying a differant medicine. However I also saw my ENT this week and we were discussing the allergies and the Thyroid problem and she suggested maybe trying a differant thyroid medicine. Armour was one she suggested(cant remember the others). I didn't go to her for the thyroid thing (I was there for the allergies) but she was very helpful about it. She told me to think about what she said and let her know if I wanted a 2nd opinion about my thyroid. (I'm sure she was trying not to step on the other Doctors toes)I have heard very good things about this particular ENT. I think I'll be going back to see her again. Doesn't it make sense that if you are having problems on one dose of Synthroid and they raise it. Then decide it is too much, so they lower it back down to the original dose that the problems will return? Never mentioning the fact that there are differant meds to try. I thought I had this thing under control years ago, but you never know, things change over time.
I wish you the best of luck.